# SDR UALA2011010300029

- Difficulty date: January 2, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 76,653 hours, 12,359 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987865
- Part serial: 87
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK WILL NOT OPERATE IN STANDBY WITH LEFT PACK ON.  REPLACED RT TEMP CONTROL VALVE ALTITUDE SWITCH, CAPTS TRIM AIR VALVE, LT PACK CONTROLLER CHECKED OK ON GROUND BITE CHECK ON LT AND RT AND STANDBY CONTROLLER OK, NO FAULTS.
